# SDR C2XA99CL004

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 2112600000
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3067 - CREW REPORTED THAT AFTER TAKEOFF AND GEAR RETRACTION, THE RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR LEVER ROD END IAW ERAM MM 32-12-01.  THE LEVER WAS ALSO REPLACED FOR PRECAUTIONARY MEASURES IAW EMB-120 MM 32-32-10.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
